# SDR COMA0060643

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 10,917 hours, 10,185 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 422
- Condition: Malfunctioned
- Location: Lt Aoa
- Part time: 10,917 hours, 10,188 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING TAKEOFF.  REPLACED THE LEFT HAND AOA VANE.
